# SDR 2002FA0000582

- Difficulty date: April 20, 2001
- Submitted: May 7, 2002
- Operation: General aviation
- Aircraft: C6PHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing Race
- Part number: 369D25146
- Part serial: 1152
- Condition: Cracked
- Location: M/R Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAIN ROTOR TRANSMISSION FOR AN OIL LEAK.  FOUND FORWARD TAIN ROTOR O/P ASSEMBLY PINION BEARING INNER RACE.  CRACKED.  REPLACED BEARING ASSEMBLY.
